Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 79, NWS Goodland, KS

May 19, 2013Gove County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at May 19, 2013, 4:44 PM CDT for Gove County, Kansas. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2013, 4:44 PM CDT (21:44 UTC)
Expired
May 19, 2013, 5:15 PM CDT
In force
31 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Gove County, KS

The radar

The Goodland radar (KGLD), 131 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 4:48 PM CDTHAIL 0.25W Park, KSPEA SIZED HAIL AND SUBSTANTIAL AMOUNT OF RAIN OUT OF THIS STORM.
May 19, 4:50 PM CDTHAIL 1.75Quinter, KSMAINLY PEA SIZED BUT SEVERAL LARGER STONES
May 19, 4:54 PM CDTHAIL 0.88Quinter, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2013-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 413 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2013-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
413 J/kg
Mixed-layer CIN
-348 J/kg
Mixed-layer LCL
1734 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

637 
WUUS53 KGLD 192144
SVRGLD
KSC063-192215-
/O.NEW.KGLD.SV.W.0079.130519T2144Z-130519T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
444 PM CDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GOVE COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 515 PM CDT

* AT 443 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR QUINTER...
  AND MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  QUINTER.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 99 AND 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3903 10015 3902 10039 3913 10040 3913 10014
      3907 10014
TIME...MOT...LOC 2144Z 276DEG 23KT 3906 10030

HAIL...1.00IN
WIND...60MPH

$$

LUNDQUIST
3 follow-up statements
099 
WWUS53 KGLD 192157
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
357 PM MDT SUN MAY 19 2013

KSC063-192215-
/O.CON.KGLD.SV.W.0079.000000T0000Z-130519T2215Z/
GOVE KS-
457 PM CDT SUN MAY 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
GOVE COUNTY UNTIL 515 PM CDT...

AT 454 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR QUINTER...AND
MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME NORTHEASTERN GOVE COUNTY.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 102 AND 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3903 10015 3902 10036 3913 10032 3913 10014
      3907 10014
TIME...MOT...LOC 2157Z 276DEG 23KT 3905 10019

HAIL...1.00IN
WIND...60MPH

$$

LUNDQUIST
988 
WWUS53 KGLD 192206
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
406 PM MDT SUN MAY 19 2013

KSC063-192215-
/O.CON.KGLD.SV.W.0079.000000T0000Z-130519T2215Z/
GOVE KS-
506 PM CDT SUN MAY 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
GOVE COUNTY UNTIL 515 PM CDT...

AT 505 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLLYER...AND
MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 106 AND 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3903 10015 3902 10028 3913 10027 3913 10014
      3907 10014
TIME...MOT...LOC 2206Z 268DEG 16KT 3905 10014

HAIL...1.00IN
WIND...60MPH

$$

LUNDQUIST
996 
WWUS53 KGLD 192213
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
413 PM MDT SUN MAY 19 2013

KSC063-192223-
/O.EXP.KGLD.SV.W.0079.000000T0000Z-130519T2215Z/
GOVE KS-
513 PM CDT SUN MAY 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GOVE COUNTY WILL
EXPIRE AT 415 PM MDT/515 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3903 10015 3902 10028 3913 10027 3913 10014
      3907 10014
TIME...MOT...LOC 2213Z 268DEG 16KT 3905 10010

$$

LUNDQUIST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 2:25 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, May 19, 2:25 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
125 PM MDT SUN MAY 19 2013

.SHORT TERM...(THIS AFTERNOON THROUGH MONDAY)
ISSUED AT 1133 AM MDT SUN MAY 19 2013

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ASSOCIATED WITH A
VORTICITY LOBE ROTATING AROUND THE MAIN UPPER LOW OVER THE DAKOTAS
WILL CONTINUE THROUGH THE AFTERNOON AND EVENING HOURS. DUE TO
LIMITED INSTABILITY...SEVERE STORMS ARE NOT EXPECTED. ACTIVITY
WILL DECREASE SOMEWHAT OVERNIGHT...BUT WITH PROXIMITY OF THE UPPER
SYSTEM STILL EXPECT A FEW TO LINGER EVEN THROUGH THE OVERNIGHT
HOURS. MONDAY LOOKS LIKE A VIRTUAL REPEAT...WITH ANOTHER VORT LOBE
ROTATING AROUND THE UPPER LOW WHICH IS NEARLY STATIONARY.
CONSEQUENTLY...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL
CONTINUE. INSTABILITY WILL ONCE AGAIN BE VERY LIMITED...LESS THAN
500 J/KG IS FORECAST...SO SEVERE WEATHER IS NOT ANTICIPATED.
TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW NORMAL.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 120 PM MDT SUN MAY 19 2013

UPPER LOW TO CONTINUE INFLUENCING THE AREAS WEATHER THROUGH
TUESDAY BEFORE SLOWLY MOVING NORTHEAST AWAY FROM THE AREA THROUGH
WEDNESDAY NIGHT AS UPPER RIDGING MOVES IN AHEAD OF A LARGE UPPER
LOW OVER THE PACIFIC NORTHWEST STATES. OVERNIGHT LOWS THROUGH THE
PERIOD GENERALLY IN THE 40S. HIGHS TUESDAY MID/UPPER 60S NORTH TO
MID 70S SOUTH...MID 70S NORTH TO LOW 80S SOUTH WEDNESDAY.
NORTHWEST WINDS WILL BECOME BREEZY TUESDAY WITH RATHER LIGHT WINDS
FOR WEDNESDAY. STILL EXPECTING SOME SHOWERS MONDAY NIGHT THROUGH
TUESDAY MORNING AS ONE LAST DISTURBANCE ROTATES ACROSS THE AREA ON
THE BACKSIDE OF THE UPPER LOW.

WEDNESDAY NIGHT-SUNDAY...FORECAST AREA CAUGHT IN BETWEEN UPPER
LOW TO THE NORTHWEST AND UPPER HIGH ACROSS THE FAR SOUTH. AS WAS
THE CASE YESTERDAY IT APPEARS THAT MONSOONAL MOISTURE WILL FLOW
INTO THE AREA DURING THE PERIOD LEADING TO THE POSSIBILITY OF
SHOWERS AND THUNDERSTORMS JUST ABOUT EVERY DAY. TEMPERATURES WILL
RETURN TO ABOVE NORMAL READINGS BY THURSDAY AND CONTINUE THROUGH
THE REST OF THE PERIOD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1133 AM MDT SUN MAY 19 2013

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ASSOCIATED WITH AN
UPPER LOW OVER THE DAKOTAS WILL CONTINUE THROUGH THIS AFTERNOON
AND EVENING BEFORE DIMINISHING OVERNIGHT. EITHER KGLD OR KMCK
COULD SEE A BRIEF FLIGHT CATEGORY RESTRICTION FROM THIS ACTIVITY.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...024
LONG TERM...99
AVIATION...024
Hazardous weather outlook, May 19, 4:18 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
318 PM MDT SUN MAY 19 2013

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-201215-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
318 PM MDT SUN MAY 19 2013 /418 PM CDT SUN MAY 19 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND EVENING
ACROSS THE AREA. A FEW STRONG THUNDERSTORMS ARE POSSIBLE...WITH
LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, May 19, 3:40 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
340 PM CDT SUN MAY 19 2013

KSZ028-192100-
LOGAN-
340 PM CDT SUN MAY 19 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHEAST LOGAN COUNTY IN WEST CENTRAL KANSAS...

AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OAKLEY TO
MONUMENT...MOVING EAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3896 10117 3914 10116 3913 10081 3903 10081
      3896 10082
TIME...MOT...LOC 2040Z 270DEG 17KT 3910 10085 3905 10104

LUNDQUIST
Special weather statement, May 19, 3:58 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
358 PM CDT SUN MAY 19 2013

KSZ014-029-192110-
GOVE-THOMAS-
358 PM CDT SUN MAY 19 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SOUTHEAST THOMAS AND NORTHWEST GOVE COUNTY IN WEST
CENTRAL KANSAS...

AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OAKLEY ALONG THE GOVE AND THOMAS COUNTY
LINE...MOVING EAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3920 10072 3905 10071 3906 10081 3920 10081
TIME...MOT...LOC 2057Z 267DEG 16KT 3913 10077

LUNDQUIST
Special weather statement, May 19, 4:13 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
413 PM CDT SUN MAY 19 2013

KSZ015-029-192130-
GOVE-SHERIDAN-
413 PM CDT SUN MAY 19 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SOUTH CENTRAL SHERIDAN AND NORTH CENTRAL GOVE COUNTY
IN WEST CENTRAL KANSAS...

AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GRINNELL...MOVING EAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3919 10049 3907 10049 3907 10063 3918 10062
TIME...MOT...LOC 2113Z 271DEG 15KT 3914 10057

LUNDQUIST
Special weather statement, May 19, 4:25 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
425 PM CDT SUN MAY 19 2013

KSZ015-029-192145-
GOVE-SHERIDAN-
425 PM CDT SUN MAY 19 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SOUTH CENTRAL SHERIDAN AND NORTH CENTRAL GOVE COUNTY
IN WEST CENTRAL KANSAS...

AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GRAINFIELD...MOVING EAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3919 10041 3905 10041 3905 10060 3919 10060
TIME...MOT...LOC 2124Z 269DEG 15KT 3911 10050

LUNDQUIST
Special weather statement, May 19, 4:26 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
426 PM CDT SUN MAY 19 2013

KSZ015-029-192145-
GOVE-SHERIDAN-
426 PM CDT SUN MAY 19 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SOUTH CENTRAL SHERIDAN AND NORTH CENTRAL GOVE COUNTY
IN WEST CENTRAL KANSAS...

AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GRAINFIELD...MOVING EAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL AND WINDS TO 50 MPH ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3919 10041 3905 10041 3905 10060 3919 10060
TIME...MOT...LOC 2124Z 269DEG 15KT 3911 10050

LUNDQUIST
Special weather statement, May 19, 4:35 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
435 PM CDT SUN MAY 19 2013

KSZ029-192150-
GOVE-
435 PM CDT SUN MAY 19 2013

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CENTRAL GOVE COUNTY IN WEST CENTRAL KANSAS...

AT 432 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF THE MONUMENT ROCKS...MOVING
EAST AT 35 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3896 10050 3881 10050 3881 10072 3896 10072
TIME...MOT...LOC 2135Z 268DEG 30KT 3888 10063

LUNDQUIST

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 3:44 AM CDTSevere Thunderstorm WarningGLDSherman, Wallace61 min
May 19, 4:46 AM CDTSevere Thunderstorm WarningGLDSherman29 min
May 19, 5:11 AM CDTSevere Thunderstorm WarningGLDSherman, Thomas34 min
May 19, 5:37 AM CDTSevere Thunderstorm WarningGLDRawlins, Sherman, Thomas53 min
May 19, 6:20 AM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins40 min
May 19, 3:40 PM CDTSpecial Weather StatementGLDLogan20 min
May 19, 3:58 PM CDTSpecial Weather StatementGLDGove12 min
May 19, 4:13 PM CDTSpecial Weather StatementGLDGove17 min
May 19, 4:25 PM CDTSpecial Weather StatementGLDGove20 min
May 19, 4:26 PM CDTSpecial Weather StatementGLDGove19 min
May 19, 4:35 PM CDTSpecial Weather StatementGLDGove15 min
May 19, 4:40 PM CDTSevere Thunderstorm WarningGLDGove35 min
May 19, 5:02 PM CDTSpecial Weather StatementGLDGraham18 min
May 19, 5:10 PM CDTSpecial Weather StatementGLDGreeley20 min
May 19, 5:12 PM CDTSpecial Weather StatementGLDGove18 min
May 19, 5:18 PM CDTSpecial Weather StatementGLDGraham17 min
May 19, 5:26 PM CDTSpecial Weather StatementGLDGraham19 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.